# SDR SWIA201128817

- Difficulty date: November 29, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 39,377 hours, 55,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 5348)  CLEANED AND LUBED PASSENGER DOOR LINKAGE AND CAMS.
